| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the duodenovideoscope had a separate issue.During the initial evaluation of the device, it was observed that there was chipping of the adhesives around the lg lens and the adhesives around the objective lens were chipped.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely that the following led to the malfunction: cause not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.